Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 97, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 18, 2019, 9:52 AM CDT for Mobile County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2019, 9:52 AM CDT (14:52 UTC)
- Expired
- Jun 18, 2019, 10:15 AM CDT
- In force
- 23 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 35 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 2.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2648 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
378
WUUS54 KMOB 181452
SVRMOB
ALC097-181515-
/O.NEW.KMOB.SV.W.0097.190618T1452Z-190618T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
952 AM CDT Tue Jun 18 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northwestern Mobile County in southwestern Alabama...
* Until 1015 AM CDT.
* At 951 AM CDT, a severe thunderstorm was located over Chunchula, or
9 miles northwest of Saraland, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Citronelle, Chunchula and Gulfcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3081 8829 3111 8835 3112 8833 3114 8833
3114 8805 3081 8811
TIME...MOT...LOC 1451Z 180DEG 28KT 3088 8821
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
340 WWUS54 KMOB 181505 SVSMOB Severe Weather Statement National Weather Service Mobile AL 1005 AM CDT Tue Jun 18 2019 ALC097-181515- /O.CON.KMOB.SV.W.0097.000000T0000Z-190618T1515Z/ Mobile AL- 1005 AM CDT Tue Jun 18 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR NORTH CENTRAL MOBILE COUNTY... At 1005 AM CDT, a severe thunderstorm was located over Gulfcrest, or 6 miles south of Citronelle, moving north at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Citronelle, Chunchula and Gulfcrest. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3090 8824 3114 8833 3114 8805 3090 8809 TIME...MOT...LOC 1505Z 180DEG 28KT 3099 8821 HAIL...<.75IN WIND...60MPH $$
225
WWUS54 KMOB 181509
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1009 AM CDT Tue Jun 18 2019
ALC097-181518-
/O.EXP.KMOB.SV.W.0097.000000T0000Z-190618T1515Z/
Mobile AL-
1009 AM CDT Tue Jun 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MOBILE COUNTY
WILL EXPIRE AT 1015 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds of 40 to 50 mph are still possible with this thunderstorm.
LAT...LON 3090 8824 3114 8833 3114 8805 3090 8809
TIME...MOT...LOC 1508Z 180DEG 28KT 3101 8821
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:22 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 18, 7:22 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
722 AM CDT Tue Jun 18 2019
.DISCUSSION...See updated information for land areas below.
&&
.UPDATE...A slow eastward moving well defined mid level short-wave
trof over the Lower MS River Valley combines with a narrow axis of
deep Gulf moisture (PWATs ~ 2 inches) supporting the potential for
slow moving convection/efficient warm rain processes to present
some potential flooding concerns over southeast MS and perhaps
portions of southwest AL. Storms could repeatedly move over the
same areas today and a limited flood threat is now advertised for
these areas to account for potential of flooding in urban and
lower lying areas subject to poor drainage. /10
&&
.PREV DISCUSSION... /issued 612 AM CDT Tue Jun 18 2019/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...An unsettled weather pattern is expected today
with periods of shra/tsra lifting northeast over the central Gulf
coast. Main hazards for approaches and departures today will be
strong gusty and erratic convective wind gusts. Cigs forecast to
lower to MVFR perhaps IFR categories in and near storms while
Locally heavy downpours may lower visibility to IFR/LIFR
categories. /10
PREV DISCUSSION... /issued 407 AM CDT Tue Jun 18 2019/
NEAR TERM /Now Through Tuesday night/...Upper air analysis shows
a well defined 500 to 850 MB southern stream short wave trough
over the Lower MS River Valley. Mesoscale analysis shows deep
layer moisture is plentiful over the central Gulf coast with
PWATs ranging from 1.8 to 2.0 inches. On the east side of the mean
layer upper trof, passage of impulses aloft have supported the
development of early AM showers and storms which have been lifting
northeastward over the central Gulf coast. Radar trends show
redevelopment also lifting northeast over southeast LA. The
southern states upper level trof migrates slowly east today and
keeps a warm, very moist and unstable environment unsettled with
showers and storms to increase in coverage. Latest guidance shows
PoPs having increased to categorical chances and this seems
reasonable. An assessment of the convective wet microburst
potential today indicates that some of the stronger storms will be
effective at producing localized strong wind gusts in excess of
40 mph. Although the risk of widespread severe storms is low due
to weak bulk shear values, any of the more pronounced storm
updrafts and cores could favor an occurrence of damaging wind
gusts in excess of 60 mph as storm cores collapse. Although, wet
bulb zeros from 13 to 14 kft are not optimal for large hail,
forecasters cannot entirely rule out smaller hail especially in
those storms that see high reflectivity centroids making it up to
the -20C layer (~26 kft). Other storm hazards will be locally
heavy rain and frequent lightning activity. Given expectation of
higher coverage of showers/storms, daytime highs are favored to be
a bit lower - mostly in the mid 80s.
For tonight, the southern stream upper trough advances eastward
into the southeast US which favors a lowering trend in PoPs from
west to east. Overnight lows remain warm and muggy.
A moderate risk of rip currents in place for the Gulf beaches of
Alabama and the Northwest Florida Panhandle. /10
SHORT TERM /Wednesday Through Thursday night/...A series of
shortwaves move across the region on Wednesday followed by an
upper trof which advances from the central states into the eastern
states on Thursday. A surface ridge oriented east-west over the
central Gulf promotes a light southwest flow over the forecast
area during the period which maintains surface dewpoints in the
lower to mid 70s. Precipitable water values will initially be
near seasonable values of 1.5 inches then trend higher to near 2.0
inches on Thursday, about 150% of normal. MLCAPE values of
1000-1500 J/kg are expected on Wednesday then trend significantly
higher to 2500-3000 J/kg on Thursday (possibly 3500 J/kg), aided
by a 1.5C increase in 850 mb dewpoints and similar decrease in
environmental temperature around 600 mb. This yields rather high
lapse rates near 8 C/km on Thursday in the 750-600 mb layer. A
potential limiting factor for convective coverage both days will
be a warm layer noted in model soundings near 800 mb. However,
highs each afternoon will be in the lower 90s which looks to be
just sufficient to overcome the warm layer. Expect isolated to
scattered convective development on Wednesday in response to the
sea breeze and passing shortwaves, then trending higher to
scattered to possibly numerous showers/storms on Thursday as the
convective environment improves.
Bulk shear values (0-6 km) looks weaker compared to earlier
guidance, with very low values indicated for Wednesday and
modestly higher values around 25 knots on Thursday. 0-1 km
Helicity values will also be low, around 50-75 m2/s2. Despite the
low shear environment, given the fairly high MLCAPE values on
Thursday and steep elevated lapse rate, will maintain wording in
the Hazardous Weather Outlook for a few possible severe storms.
The fairly low shear values also suggest slow moving storms, and
with elevated deep layer moisture in place for Thursday, the
stronger storms will be capable of producing locally heavy
rainfall. A high risk of rip currents is expected for Wednesday
through Thursday night. Another concern during the period will be
that heat index values near 105 are indicated on Thursday over the
coastal counties, and this will need to be monitored if values
trend higher. /29
LONG TERM /Friday Through Monday/...An upper trof located near
the east coast moves off into the western Atlantic Friday morning
and will be followed by an amplifying upper ridge which builds
into the eastern states through Saturday. The upper ridge shifts
slowly eastward Sunday then moves into the western Atlantic on
Monday as a broad and weak upper trof advances into the eastern
states. An east-west oriented surface ridge over the central Gulf
meanwhile maintains a light southwest flow over the forecast area
with surface dewpoints remaining in the lower to mid 70s.
Subsidence associated with the upper ridge building into the area
will result in isolated/scattered showers and storms on Friday
trending to mostly dry conditions for Saturday. Subsidence
abates over the area Sunday into Monday as the upper ridge moves
off into the western Atlantic and will have chance pops returning
to most of the area for Monday. Highs each day will be mainly in
the lower 90s, and lows range from the lower 70s inland to the
mid/upper 70s at the coast. /29
MARINE...Will be watching for waterspout activity this morning
with isolated to scattered activity lifting northeast over area
waters. High pressure over the southwest Atlantic noses westward
into the Gulf and maintains a southwest wind component. Going into
Wednesday and Thursday, a low pressure system moves out of the
central plains and up across the OH River Valley. This results in
a strengthening southwest flow and building seas. Winds, waves and
seas locally higher in and near showers and storms. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Wednesday morning through Friday
evening for ALZ265-266.
FL...High Rip Current Risk from Wednesday morning through Friday
evening for FLZ202-204-206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jun 18, 4:54 AM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 454 AM CDT Tue Jun 18 2019 ALZ265-266-FLZ202-204-206-191200- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 454 AM CDT Tue Jun 18 2019 ...HIGH RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Thunderstorms increase in coverage today. Some of the stronger storms will be effective at producing localized strong wind gusts in excess of 40 mph and perhaps small hail. Although the risk of widespread severe storms is low, a few of the stronger storms could intensify briefly to severe levels with damaging wind gusts in excess of 60 mph being the main threat in any of these. Other storm hazards will be frequent lightning and visibility reducing heavy rain. Chances of storms decrease from west to east tonight. A moderate risk of rip currents today and tonight along the Gulf beaches of Alabama and Northwest Florida. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Scattered, to perhaps at times, numerous showers and thunderstorms will develop each day through Friday. Some storms will likely become strong, capable of producing strong gusty winds up to 50 mph, frequent lightning, and heavy downpours. A few storms Thursday could be severe with the potential of producing damaging winds up to 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-191200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 454 AM CDT Tue Jun 18 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Thunderstorms increase in coverage today. Some of the stronger storms will be effective at producing localized strong wind gusts in excess of 40 mph and perhaps small hail. Although the risk of widespread severe storms is low, a few of the stronger storms could intensify briefly to severe levels with damaging wind gusts in excess of 60 mph being the main threat in any of these. Other storm hazards will be frequent lightning and visibility reducing heavy rain. Chances of storms decrease from west to east tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered, to perhaps at times, numerous showers and thunderstorms will develop each day through Friday. Some storms will likely become strong, capable of producing strong gusty winds up to 50 mph, frequent lightning, and heavy downpours. A few storms Thursday could be severe with the potential of producing damaging winds up to 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-191200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 454 AM CDT Tue Jun 18 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. A few waterspouts possible this morning. Winds, waves and seas locally higher in and near showers and storms. Frequent lightning and brief visibility reducing heavy rains will also be common in the stronger storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A strengthening southwest flow Wednesday and Thursday results in building seas. Winds, waves and seas locally higher in and near scattered showers and storms Wednesday and Thursday. Frequent lightning and brief visibility reducing heavy rains will also be common in the stronger storms. Chances of storms taper off into the weekend.
In the hours before
Special weather statement, Jun 18, 8:32 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
832 AM CDT Tue Jun 18 2019
MSZ075-078-181415-
Stone MS-Perry MS-
832 AM CDT Tue Jun 18 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN PERRY AND NORTHEASTERN STONE COUNTIES UNTIL 915 AM CDT...
At 832 AM CDT, the strong thunderstorm was located 6 miles northeast
of Wiggins, moving northeast at 20 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Wiggins and Beaumont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3091 8920 3091 8914 3111 8915 3123 8884
3091 8883 3091 8889 3085 8888 3083 8921
TIME...MOT...LOC 1332Z 235DEG 18KT 3094 8908Special weather statement, Jun 18, 8:52 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Mobile AL
852 AM CDT Tue Jun 18 2019
ALZ263-265-181430-
Mobile Coastal AL-Mobile Central AL-
852 AM CDT Tue Jun 18 2019
...GUSTY OUTFLOW WINDS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 930 AM CDT...
At 851 AM CDT, the strong thunderstorm was located near Alabama
Port, moving north at 30 mph.
Wind gusts of 40 to 50 mph will be possible along the outflow
boundary associated with this storm.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Theodore,
Chickasaw, Grand Bay, Bayou La Batre, Semmes, Tanner Williams, I65
And I165, Coden, Mobile Regional Airport, I10 And I65 and Alabama
Port.
LAT...LON 3039 8829 3037 8831 3041 8835 3038 8839
3079 8842 3079 8799 3076 8802 3072 8801
3075 8800 3071 8801 3074 8803 3067 8803
3075 8804 3074 8805 3066 8803 3057 8809
3036 8811
TIME...MOT...LOC 1351Z 179DEG 26KT 3050 8821Special weather statement, Jun 18, 9:00 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Mobile AL
900 AM CDT Tue Jun 18 2019
MSZ078-181445-
Stone MS-
900 AM CDT Tue Jun 18 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...STONE COUNTY UNTIL 945 AM CDT...
At 859 AM CDT, the strong thunderstorms were located along a line
extending from 10 miles southeast of Poplarville to 8 miles west of
McHenry to 6 miles northwest of Lyman, and moving northeast at 40
mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Wiggins, Perkinston and McHenry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3091 8934 3091 8889 3068 8889 3068 8924
3065 8924 3065 8934
TIME...MOT...LOC 1359Z 217DEG 33KT 3070 8945 3067 8927 3056 8922Special weather statement, Jun 18, 9:01 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
901 AM CDT Tue Jun 18 2019
MSZ067-076-181445-
Greene MS-Wayne MS-
901 AM CDT Tue Jun 18 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN WAYNE AND NORTHERN GREENE COUNTIES UNTIL 945 AM CDT...
At 901 AM CDT, the strong thunderstorm was located 9 miles east of
Richton, moving northeast at 25 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
State Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3140 8884 3159 8857 3143 8845 3134 8844
3119 8879 3127 8884
TIME...MOT...LOC 1401Z 232DEG 21KT 3131 8878Special weather statement, Jun 18, 9:36 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
936 AM CDT Tue Jun 18 2019
ALZ053-261>264-181515-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Mobile Inland AL-
Mobile Central AL-
936 AM CDT Tue Jun 18 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN MOBILE...NORTHWESTERN BALDWIN AND SOUTHERN CLARKE
COUNTIES UNTIL 1015 AM CDT...
At 935 AM CDT, the strong thunderstorms were located along a line
extending from 3 miles southwest of Wilmer to 5 miles southeast of
Satsuma, and moving north at 30 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Saraland, Bay Minette, Chickasaw, Satsuma, Citronelle, Creola,
Chunchula, Stockton, Gulfcrest, Axis, Mount Vernon, Semmes, I65 And
I165, Wilmer, I65 And AL 225, I65 And AL 158 and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3111 8843 3111 8833 3114 8833 3114 8802
3117 8799 3116 8795 3118 8794 3119 8768
3076 8774 3075 8792 3088 8789 3092 8791
3080 8793 3076 8792 3075 8799 3077 8800
3075 8802 3075 8806 3074 8841
TIME...MOT...LOC 1435Z 199DEG 27KT 3079 8841 3081 8797The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:54 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 7 days |
| Jun 18, 8:52 AM CDT | Special Weather Statement | MOB | Mobile | 38 min |
| Jun 18, 8:53 AM CDT | Special Marine Warning | MOB | 67 min | |
| Jun 18, 9:36 AM CDT | Special Weather Statement | MOB | Mobile | 39 min |
| Jun 18, 10:36 AM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jun 18, 10:50 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 18, 10:50 AM CDT | Special Weather Statement | MOB | Washington | 25 min |
| Jun 18, 11:06 AM CDT | Special Weather Statement | MOB | Baldwin | 39 min |
| Jun 18, 11:24 AM CDT | Special Marine Warning | MOB | 66 min | |
| Jun 18, 11:58 AM CDT | Special Marine Warning | MOB | 62 min | |
| Jun 18, 12:29 PM CDT | Special Marine Warning | MOB | 46 min | |
| Jun 18, 12:55 PM CDT | Special Marine Warning | MOB | 65 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.